# SDR DJFA20120501010

- Difficulty date: May 1, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N413LX
- Make and model: Beech 400A
- Aircraft serial: RK209
- Aircraft time: 10,137 hours, 8,460 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21115005
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 10,137 hours, 8,460 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHDULED INSPECTION, MX FOUND 12 RIBS CRACKED IN THE HORIZONTAL STAB.  CRACKS WAS FOUND TO BE EMINATING OUTWARD FROM A FASTENER HOLE ON THE ATTACHEMENT FLANGES OF THE RIBS WHERE THE BLIND FASTENERS WERE INSTALLED ON THE LOWER SKIN.  ALL 12 RIBS WERE REPLACED IAW KIT 128-6200-1.
